# SDR DALA2024111110821

- Difficulty date: November 8, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N102DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50021
- Aircraft time: 13,596 hours, 6,359 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD AFT END OF SEAT TRACK (UNDER AFT RIGHT LAV) HAS SURFACE GALVANIC CORROSION (M) SSI: 53-61-43-01. GALVANIC CORROSION AND PITTING ON TOP SURFACE OF SEAT TRACK FRAME 74. NO PRESENCE OF BLUE PAINT/INK. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0572:5300-2015/003 00406 REMOVED AND REPLACED SEAT TRACK PER A220 ASRP 51-77-00-00 -028. REMOVE D AND REPLACED SEAT TRACK PER A220 ASRP 51-77-00-00-028 TASKS. (LP# 0650533)
